The involute-evolute offsets of ruled surfaces


Kasap E., YÜCE S., KURUOĞLU N.

Iranian Journal of Science and Technology, Transaction A: Science, vol.33, no.2, pp.195-201, 2009 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2009
  • Journal Name: Iranian Journal of Science and Technology, Transaction A: Science
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.195-201
  • Keywords: Differential geometry, Involute-evolute, Ruled surface
  • Istanbul Gelisim University Affiliated: Yes

Abstract

In this study, a generalization of the theory of involute-evolute curves is presented for ruled surfaces based on line geometry. Using lines instead of points, two ruled surfaces which are offset in the sense of involute-evolute are defined. Moreover, the found results are clarified using computer-aided examples. © Shiraz University.